It has been proved by Baouendi and Goulaouic that the holomorphic Cauchy problem for a Fuchsian partial differential operator of weight m—m' has a unique solution if its characteristic exponents avoid integers ≥_m_—m'. In the present paper we consider the singularity of the solution which appears if some of the characteristic exponents take integral values ≥_m_—m'.
Cite this article
Hideshi Yamane, Singularities in Fuchsian Cauchy Problems with Holomorphic Data. Publ. Res. Inst. Math. Sci. 34 (1998), no. 2, pp. 179–190DOI 10.2977/PRIMS/1195144760